# SDR AUS20011152

- Difficulty date: October 26, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Condition: Punctured
- Location: Tire Tube
- Component: Tire Tube
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSEWHEEL TYRE AND TUBE PUNCTURED.
